Signs & Symptoms
People under the influence of opioids such as Hydromorphone often display a variety of symptoms that give away their using. Sleepiness, or nodding off, is a common sign of opioid use. The drug causes such extreme sleepiness upon having an effect that opioid users are often found in slumped over positions.
Signs of progressed opioid addiction includes such problems as track marks, fatigue, and emotional instability. Anxiety, restlessness, and depression mixed with times of great happiness or muted consciousness might suggest a problem with mood or mind-altering substances. Additionally, problems with digestion, nausea, and dizziness are signs of opioid use.
Withdrawal from potent opioids narcotics such as Hydromorphone is often debilitating. Considered one of the most unpleasant drugs to withdrawal from suddenly, Hydromorphone can create such severe symptoms that people will seek relief at almost any cost.
Physical symptoms typically include sweating, pain in muscles, diarrhea, vomiting, restlessness, abdominal pain, tremor, increased heart rate, and insomnia. Symptoms can also include anxiety, depression, and general discontent.
Treatment is commonly necessary for those going through opioid withdrawal. The pain is often too much and results in a relapse. Additionally, the strain on the individual can prove dangerous and torturous.
Opioid overdose is one of the great contributors of accidental death in the United States. Potent opioids like Hydromorphone are easily misused and just a little too much can prove deadly.
Overdose symptoms include confusion, loss of consciousness, shallow breathing and decreased alertness. Other symptoms might include blue skin, small pupils, respiratory failure and unresponsiveness even when prompted. Symptoms vary between individuals and can be unclear. If you think someone has potentially overdosed, contact emergency services immediately.
Due decreased alertness and confusion, which, to a lesser degree is a normal side effect of this medication, people often forget that they have taken a dose and take another. Such mistakes cost thousands of lives every year.